# SDR SWIA202056038

- Difficulty date: December 28, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FRAME UPPER FLANGE IS GOUGED.   (C-CHECK) RO 2/6/2021   REPAIRED FWD CARGO DOOR AFT FRAME  UPPER FLANGE GOUGE AS PER MHIRJ REO 670-52-35-391 REV-- DATED 2021-01-01 ALL REO STEPS CW. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
